| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm512.1, -5.0/1.0/006 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) in (b)(6) 2023.Low vault was observed.Lens remains implanted.Cause of the event is reported as unknown.Additional information has been requested but none has been forthcoming.
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm512.1, -5.0/1.0/006 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) in (b)(6) 2023.The lens was replaced with a longer length lens due to low vault on (b)(6) 2024.This resolved the problem.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).